MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED VAULTLOCK, MEDIUM 15R; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. AUGMENTED VAULTLOCK, MEDIUM 15R; PROSTHESIS, SHOULDER, CEMENTED
Model Number AUGMENTED VAULTLOCK, MEDIUM 15R
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via email that ar-9107-02-15r univers vaultlock augmented glenoid pegs bent as it was being impacted.This issue was discovered during a procedure on (b)(6) 2026.No additional information was provided.

Brand Name
AUGMENTED VAULTLOCK, MEDIUM 15R
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24625601
Report Number1220246-2026-01478
Device Sequence Number8852636
Product Code KWS
UDI-Device Identifier00888867350700
UDI-Public(01)00888867350700(11)210301(17)260228(10)M66629R
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K210050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberAUGMENTED VAULTLOCK, MEDIUM 15R
Device Catalogue NumberAR-9107-02-15R
Device Lot NumberM66629R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown